Search Results

There are 13844 results for: content related to: Property Occupation Valuation

  1. Valuation Methods

    Property Valuation: In an Economic Context

    Peter Wyatt, Pages: 110–172, 2008

    Published Online : 15 APR 2008, DOI: 10.1002/9780470691892.ch3

  2. Property Development Valuation

    Property Valuation: In an Economic Context

    Peter Wyatt, Pages: 305–353, 2008

    Published Online : 15 APR 2008, DOI: 10.1002/9780470691892.ch6

  3. Property Investment Valuation

    Property Valuation: In an Economic Context

    Peter Wyatt, Pages: 248–304, 2008

    Published Online : 15 APR 2008, DOI: 10.1002/9780470691892.ch5

  4. Balanced network flows. I. A unifying framework for design and analysis of matching algorithms

    Networks

    Volume 33, Issue 1, January 1999, Pages: 1–28, Christian Fremuth-Paeger and Dieter Jungnickel

    Version of Record online : 22 FEB 1999, DOI: 10.1002/(SICI)1097-0037(199901)33:1<1::AID-NET1>3.0.CO;2-M

  5. Property Appraisal

    Property Valuation: In an Economic Context

    Peter Wyatt, Pages: 354–398, 2008

    Published Online : 15 APR 2008, DOI: 10.1002/9780470691892.ch7

  6. r-domination problems on homogeneously orderable graphs

    Networks

    Volume 30, Issue 2, September 1997, Pages: 121–131, Feodor F. Dragan and Falk Nicolai

    Version of Record online : 7 DEC 1998, DOI: 10.1002/(SICI)1097-0037(199709)30:2<121::AID-NET6>3.0.CO;2-E

  7. Projective Ideals and Macrae's Invariant

    Journal of the London Mathematical Society

    Volume s2-24, Issue 2, October 1981, Pages: 211–226, D. G. Northcott

    Version of Record online : 23 DEC 2016, DOI: 10.1112/jlms/s2-24.2.211

  8. Decomposition of Measures

    The Elements of Integration and Lebesgue Measure

    Robert G. Bartle, Pages: 80–95, 2011

    Published Online : 7 SEP 2011, DOI: 10.1002/9781118164471.ch8

  9. The node multiterminal cut polyhedron

    Networks

    Volume 30, Issue 2, September 1997, Pages: 133–148, Bo Yu and Joseph Cheriyan

    Version of Record online : 7 DEC 1998, DOI: 10.1002/(SICI)1097-0037(199709)30:2<133::AID-NET7>3.0.CO;2-D

  10. Linear Functions with Domain a Real Countably Infinite Dimensional Space

    Proceedings of the London Mathematical Society

    Volume s3-5, Issue 2, May 1955, Pages: 238–256, R. Henstock

    Version of Record online : 23 DEC 2016, DOI: 10.1112/plms/s3-5.2.238

  11. Vector-Bundle Monomorphisms with Finite Singularities

    Proceedings of the London Mathematical Society

    Volume s3-30, Issue 1, January 1975, Pages: 1–39, M. C. Crabb and B. Steer

    Version of Record online : 23 DEC 2016, DOI: 10.1112/plms/s3-30.1.1

  12. Specialization and the Conservation of Number

    Proceedings of the London Mathematical Society

    Volume s3-17, Issue 1, January 1967, Pages: 45–71, D. G. Northcott

    Version of Record online : 23 DEC 2016, DOI: 10.1112/plms/s3-17.1.45

  13. Automorphic Group Representations: A New Proof of Blattner's Theorem

    Journal of the London Mathematical Society

    Volume s2-19, Issue 3, June 1979, Pages: 509–522, P. de la Harpe and R. J. Plymen

    Version of Record online : 23 DEC 2016, DOI: 10.1112/jlms/s2-19.3.509

  14. Locating replicas of a database on a network

    Networks

    Volume 30, Issue 1, August 1997, Pages: 31–36, S. Louis Hakimi and Edward F. Schmeichel

    Version of Record online : 7 DEC 1998, DOI: 10.1002/(SICI)1097-0037(199708)30:1<31::AID-NET4>3.0.CO;2-M

  15. Generating Countable Sets of Permutations

    Journal of the London Mathematical Society

    Volume 51, Issue 2, April 1995, Pages: 230–242, Fred Galvin

    Version of Record online : 23 DEC 2016, DOI: 10.1112/jlms/51.2.230

  16. On Integral Representations of Finite Groups

    Proceedings of the London Mathematical Society

    Volume s3-29, Issue 4, December 1974, Pages: 633–683, Walter Feit

    Version of Record online : 23 DEC 2016, DOI: 10.1112/plms/s3-29.4.633

  17. Max-min partitioning of grid graphs into connected components

    Networks

    Volume 32, Issue 2, September 1998, Pages: 115–125, Ronald Becker, Isabella Lari, Mario Lucertini and Bruno Simeone

    Version of Record online : 7 DEC 1998, DOI: 10.1002/(SICI)1097-0037(199809)32:2<115::AID-NET4>3.0.CO;2-E

  18. Minimum-cost strong network orientation problems: Classification, complexity, and algorithms

    Networks

    Volume 33, Issue 1, January 1999, Pages: 57–70, Rainer E. Burkard, Karin Feldbacher, Bettina Klinz and Gerhard J. Woeginger

    Version of Record online : 22 FEB 1999, DOI: 10.1002/(SICI)1097-0037(199901)33:1<57::AID-NET4>3.0.CO;2-R

  19. Linear and Bilinear Functions with Domain Contained in a Real Countably Infinite Dimensional Space

    Proceedings of the London Mathematical Society

    Volume s3-6, Issue 4, October 1956, Pages: 481–500, R. Henstock

    Version of Record online : 23 DEC 2016, DOI: 10.1112/plms/s3-6.4.481

  20. Graphs with given connectivity properties

    Networks

    Volume 30, Issue 4, December 1997, Pages: 255–261, Serge Lawrencenko and Qiang Luo

    Version of Record online : 7 DEC 1998, DOI: 10.1002/(SICI)1097-0037(199712)30:4<255::AID-NET3>3.0.CO;2-I